MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(6).H3: 81 other: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that end user smelled rubber burning during use.Unknown patient involvement was reported.
 
Additional Manufacturer Narrative
Results of investigation: the device was not returned for evaluation but was inspected and tested by a vyaire factory-trained biomed.During testing, the device passed all functional and visual inspections and operated for several hours without reproducing the reported issue.A 2k pm was performed and returned the device to normal operation.The biomed also noted that the reported issue may have resulted from user error.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20441253
Report Number3013421741-2024-00493
Device Sequence Number8090593
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329(11)20000331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2000
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown